# SDR QXEA9900298

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Frame
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR APERTURE FRAME DENTED AND SLIGHTLY PROTRUDING INTO APERTURE.  REPAIRED IAW FOKKER SRM 53-02-16, FIGURE 1.
